Mefanamic 50mg + Paracetamol 125mg / 5ml Oral Suspension
BRAND NAME: Meftaser-P
COMPOSITION: Mefanamic 50mg + Paracetamol 125mg / 5ml
Mefenamic 50mg + Paracetamol 125mg / 5ml Oral Suspension is an effective painkiller that provides relief from mild to moderates aches. It is a combination of two active ingredients Mefanamic and Paracetamol which are active ingredients and both belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps in lowering the body temperature (fever) and reduces pain, inflammation, redness, swelling both in infants, and children. Mefenamic 50mg + Paracetamol 125mg / 5ml Oral Suspension works by block certain chemical messengers in the brain responsible for causing pain.
Further, Mefenamic 50mg + Paracetamol 125mg / 5ml Oral Suspension also reduces the symptoms and provides relief from the pain caused due to an infection or injury may be followed by redness, swelling, and burning sensation caused to inflammation. The suspension should be given to the infant or child as prescribed by the doctor, and the dose shouldn’t exceed the prescribed limit. Moreover, the suspension should be given orally, preferably at a fixed time. It can be given before food or after but giving it after food helps prevent chances of developing an upset stomach. In certain conditions. some children develop mild side effects like nausea, vomiting, stomach pain, and diarrhea, etc., which are usually mild and temporary and don’t need any medical attention.